# SDR ASAA2021021134079

- Difficulty date: February 11, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 26,937 hours, 8,585 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4859F7
- Condition: Defective
- Location: Cockpit
- Part time: 13,302 hours, 4,244 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED WINDOW HAS SEGMENTS DISPLAYED INCORRECTLY. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONT PANEL REF B737-900 AMM 22-11-34-400-801, OPS NML REF AMM 22-11-34-740-801. ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED. ACCOMPLISHED DFCS LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM 22-11-00-700-801.
